MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7313
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.
 
Event or Problem Description
The customer reported that he obtained blood glucose readings of 144 mg/dl, 143 mg/dl and 173 mg/dl between 1:35 p.M.And 1:44 p.M.On a contour next one meter.He also performed testing on a non-ascensia meter and obtained reading of 83 mg/dl twice at 1:40 p.M.And 1:41 p.M.There was no allegation of an adverse event.The customer was advised to return the test strips for evaluation.Replacement meter and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer only returned the suspected contour next one meter.An in-house testing was performed using the returned meter and in-house contour next test strips from lot # 9apec53a, which gave satisfactory performance.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8699644
Report Number1810909-2019-00254
Device Sequence Number19243473
Product Code NBW
UDI-Device Identifier10301937313100
UDI-Public10301937313100
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model Number7313
Device Catalogue Number7313
Device Lot Number9APEC53A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date06/14/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1